This content is PDF only. Please click on the PDF icon to access.
That it is important for the patient self-administering insulin to vary the site of the injection, and equally important for the physician to make occasional physical inspections of the regions used, is shown by the increasing group of cases in which local atrophy of the subcutaneous fat occurs. The author reports and illustrates such a case. A woman, aged forty-four years, who had been taking two doses of insulin daily for nearly three years remarked upon the hollows in her thighs. Examination revealed a marked atrophy of the subcutaneous fat on the anterior surfaces of both thighs. The atrophic areas
Learn more about subscription options.
Register Now for a free account.
Extensive Atrophy of Subcutaneous Fat Following the Repeated Injections of Insulin.. Ann Intern Med. 1931;5:664. doi: 10.7326/0003-4819-5-5-664_2
Download citation file:
Published: Ann Intern Med. 1931;5(5):664.
Cardiology, Coronary Risk Factors, Diabetes, Endocrine and Metabolism, Obesity.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only